sexologist-icon

Periods related

Hi all , I am taking this tablet from 6 months Lotte ... I had very less flow during my periods all this months. Now I have considerably more compared to previous month's . Is it OK if this happens . I read it should be very less flow if I take this tablet . Also I was under medication and was taking keyet -o as I had urine infection ... Everything was under doctors advice
views-icons 74 Views bookmarks-icon 1 Bookmark Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sameer Sahay
Consultant Physician 9 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Although I avoid answering gynaec questions, I couldn't help but notice. Your bleeding may be directly a result of the urine infection. Ensure that the infection is well controlled first. Interactions of drugs with loette may be limited. Moreover kindly do not take prolonged courses of loette without knowing the possible adverse effects of OCPs. No smoking, regularly activity, plenty of hydration, are a must. Thyroid function must be checked. I hoped you have discussed these things with your gynaec. Regards
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
The birth control  pill you are taking  can have potential  serious side effects  including  compromising  your immune  system. No wonder  your body is responding with  recurring  infections. If you  really want to know  the root cause of your problem and heal, please  read my blogs on www.truhealing.com or practo health  feeds. Hope that helps....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Veena Vidyasagar
Gynecologist 35 yrs exp Bangalore
Dear Practo user, Antibiotics which are present in Tab Keyet - o interact with hormones present in Tab Loette. The efficacy of hormones goes done if certain antibiotics are taken along with. Hence, you might have experienced more bleeding.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO